DocServer

Enhanced metric regularity and Lipschitzian properties of variational systems

Aragón Artacho, Francisco J. and Mordukhovich, Boris S. (2011) Enhanced metric regularity and Lipschitzian properties of variational systems. Journal of Global Optimization, 50 (1). pp. 145-167. ISSN 0925-5001

[img]
Preview
PDF - Draft Version
Download (282Kb) | Preview
    Item Type: Article
    Subjects: 49-xx Calculus of variations and optimal control; optimization > 49Jxx Existence theories
    Faculty: UNSPECIFIED
    Depositing User: Dr. Francisco Javier Aragón Artacho
    Date Deposited: 11 Sep 2012 13:28
    Last Modified: 11 Sep 2012 13:28
    URI: https://docserver.carma.newcastle.edu.au/id/eprint/1058

    Actions (login required)

    View Item